Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Black spots on nose and face, dark skin on face. Prescribed kojivit cream, melacare. Suggestions?

Hi, Sir i m XXXX i have black spots mark on my nose and face, it look like small small round mark and before i was so much fair and no black spots mark on my face and nose. Now my face become dull and little black too. I am trying for acting in movies please suggest me to get my fairness back and remove black spots permanently. Please help me to remove that black spots on my nose, before i meet few skin specialists they gave me KOJIVIT cream and MELACARE still it didn t go. Please help me. Thank You very much.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
it look like you have freckles or lentigens over face
it is common in fair skin ,mostly heredity is there
there is no medicine to remove it
you need to have laser treatment for it
again after laser treatment lesion may come back
sunprotection is must for you as it will increase your problem
better to consult dermatologist and get it treated
i hope i answered your question
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor